The Michigan Mathematical Journal

Pushing a 2-sphere into its complement.

R. H. Bing

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 11, Issue 1 (1964), 33-45.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999032

Digital Object Identifier
doi:10.1307/mmj/1028999032

Mathematical Reviews number (MathSciNet)
MR0160194

Zentralblatt MATH identifier
0117.17101

Subjects
Primary: 54.75

Citation

Bing, R. H. Pushing a 2-sphere into its complement. Michigan Math. J. 11 (1964), no. 1, 33--45. doi:10.1307/mmj/1028999032. https://projecteuclid.org/euclid.mmj/1028999032


Export citation